# SDR DALA2024012601190

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 70,778 hours, 23,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 EMERGENCY LIGHT ABOVE DOOR 2 LEFT INOP. (EXIT SIGN). CORRECTIVE ACTION: NSTALLED NEW BULBS R/R EMERGENCY LIGHT POWER SUPPLY AND BATTERY PER B757 AMM 33-51. OPS CHK'S GOOD. (5551688)
